Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Nose bleed. BP and blood sugar within limits. Had angioplasty. Suggest?

Dear Sir, My father had angioplasty in 2003 with 2 stents. He is normotensive and Non Diabetic. Just last month He had nose bleeding for 5-6 times. He is under treatment of ENT surgeon. His BP and sugar are still within limit. Is there any reason to seek advise from cardiologist for the nose bleeding ? Thanks m k Soni 0000 YYYY@YYYY
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Capillary network in the lower part of the nose (Little's plexus) is usually responsible for this.
ENT doctor may do cauterisation.

If it is profuse and frequent, the role of aspirin/ clopidogrel has to be considered.
They are always given after angioplasty.
Investigations / dose reduction may have to be considered

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 9 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor